Aa
A
A
Close
Avatar universal
ectopic pregnancy or plan b symptoms?
so 3 weeks ago i had unprotected sex. he did not ejaculate, and he did not jerk off 24 hours beforehand (bc precum can contain sperm) and he was no where close to cumming before we stopped. i am NOT on birth control. so as a precaution i took plan b just to make sure. i do know that this is not a form of birth control, it is an EMERGENCY.

so i get my period a week early, or a week after i take plan b, however you want to look at it. lasts 5 day, then 2 days of pink discharge. this happened a week ago, and this week i have been experiencing pain in my lower abdomen, genitals, and feeling nauseous. today i had a horrible headache (although i believe this may have to do with only getting 2 hours of sleep)

i DID however take a pregnancy test and it came out negative, although i believe that was not a true reading due to user error.

please help me out!!!!! i am almost entirely sure that i am fine, but i have to stress over everything.
Cancel
1 Answers
Page 1 of 1
Avatar universal
The bleeding that you experienced is normal after taking emergency contraception and is called withdrawl bleeding. If you don't  have a regular period in the next 2-3 weeks, take another home pregnancy test. The ones at the dollar store are just as accurate as the ones that they use in doctor's offices. I hope this helps and good luck to you.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Women's Choice Community Resources
Top Women's Health Answerers